On Certain Quasivarieties of Quasi-MV Algebras

Studia Logica 98 (1-2):149-174 (2011)
Abstract
Quasi-MV algebras are generalisations of MV algebras arising in quantum computational logic. Although a reasonably complete description of the lattice of subvarieties of quasi-MV algebras has already been provided, the problem of extending this description to the setting of quasivarieties has so far remained open. Given its apparent logical repercussions, we tackle the issue in the present paper. We especially focus on quasivarieties whose generators either are subalgebras of the standard square quasi-MV algebra S , or can be obtained therefrom through the addition of some fixpoints for the inverse
Keywords quasi-MV algebras  quasivarieties  MV-algebras
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 11,817
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Citations of this work BETA

No citations found.

Similar books and articles
Analytics

Monthly downloads

Added to index

2011-07-20

Total downloads

7 ( #192,450 of 1,099,867 )

Recent downloads (6 months)

2 ( #189,854 of 1,099,867 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.